# SDR SWAA2019040431380

- Difficulty date: March 27, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A0081
- Condition: Missing
- Location: Bs 787-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB UPPER ATTACH ANGLE, BELOW SHIELD, MISSING BETWEEN BS. 787 TO BS. 794, RBL 20.      R&R ANGLE PER DWG &SRM.
